# SDR REXA2019050700719

- Difficulty date: May 7, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 601R75262153
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BAY, HYD LINE SUPPORT BRACKET ATTACHED TO PRESSURE FLOOR SKIN AT FS 528.0 RBL25 IS CRACKED. REMOVED AND REPLACED HYD LINE SUPPORT BRACKET IAW SRM 51-42-06.
